# SDR A6WA201305124021

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FLAPS FAILED AT 30 DEG DURING RETRACTION.  PERFORMED FLAP RESET PROCEDURE IAW SUP 98-18F BOX 12.  FLAPS RESET.   REMOVED AND REPLACED FLAP CONTROL LEVER REF AMM 27-51-01.  OPS CHECKED GOOD.
